MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-38
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effects of angina and thrombosis are listed in the xience alpine, everolimus eluting coronary stent system, instructions for use as known patient effects of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the proximal mid left anterior descending (lad) coronary artery.A 3.0 x 38 mm xience alpine stent was implanted successfully.After the procedure, while still on the table, the patient complained of chest pain.Angiography revealed thrombus of the stent implant.The patient was administered medication.The thrombus was aspirated successfully and additional balloon angioplasty was performed.The patient recovered well in the post procedure area.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7592974
Report Number2024168-2018-04416
Device Sequence Number232474
Product Code NIQ
UDI-Device Identifier08717648199394
UDI-Public08717648199394
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/29/2020
Device Catalogue Number1125300-38
Device Lot Number7121441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight74